It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 20 for can you stop taking the pill mid pack. (0.022 seconds)


... I guess that's breakthrough bleeding after back to back packs. I think the general advice with pills is to always finish the pack no matter what. If you stop mid pack, it can mess your cycle up and might cause more inconvenience. ... (2 replies)
... You can't "gradually" stop taking the pill, it's not possible. It's better to quit after finishing a pack. In other words, instead of going to your next pack of pills, don't take anymore. ... (4 replies)
... days after taking your last pill. My first period came 35 days after the withdrawal bleed, for example. ... (9 replies)

... pack, it's actually less of a shock to your body if you quit at the end of your pack. Once you quit taking them, it's going to bring on a withdrawal bleed like it does on your placebo week. ... (9 replies)
... pack if you like. I stopped BCPs just over a month ago and I was only 1 week into the pack. I was having side effects I could not take any longer. Nothing horrible happened to me. ... (4 replies)
... Even taking BCPs for a month can cause some women to have wacky cycles right off the pill. You didn't have a period on the pill, what happened was breakthrough bleeding, that is the most common side effect of being on the pill. ... (3 replies)
... First of all, not all antibiotics even effect the pill. ... (5 replies)
... There's really no way to know for sure what will happen when you stop mid pack. You may bleed a lot or not at all. You may get some bad headaches or have breakouts, moodswings, hot flashes, or something. My point is that anything can happen when you quit taking the pill. ... (3 replies)
Mid pack
Dec 5, 2007
... Technically, you can stop anytime. But the reason why majority of women wait until the end of their pack is to prevent the bleeding that happens once you stop. ... (1 replies)
... to set the story straight. ... (10 replies)
... I just have a few concerns about my failed method of contraception at the moment. ... (1 replies)
Stopping BCP
Dec 26, 2006
... I agree with the PP...probably taking them another week or so. Sperm can survive in fertile cervical fluid for up to 5 days. ... (3 replies)
Switch of pills
May 16, 2007
... That's right. Whenever you stop a pack in the middle, whether it's to quit entirely or start a new pack, you're going to have some consequences with your cycle. ... (6 replies)
... Well, it depends...you may feel a bit off until you get your next period. ... (1 replies)
... I told you what to do. ... (5 replies)
... term relationship with my boyfriend, and also because basically the cons outweigh the pros as far as the side effects go. ... (9 replies)
Yaz Question
Jan 8, 2007
... Light spotting is a normal side effect of any oral contraceptive pill, it is usually supposed to stop happening after aproximately three months of having been on it. ... (2 replies)
... It sounds like you're in a pretty bad place. If I were you, I'd go off the pill immediately. Yes, it's true the side effects MAY go away in 2 months, but I'd put greater odds on the fact that they will not. ... (17 replies)
... I don't like taking medication for acne, instead I used creams. I tried benzoyl peroxide because when I was younger, it used to clear me up. ... (12 replies)
... did you just let it run it's course, or were you taking any kind of medications to help the process? ... (12 replies)


Associated Tags: birth control issues, birth control pills, breakthrough bleeding, microgynon 30, morning after pill, pill

Pages: 1

All times are GMT -7. The time now is 11:44 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!